# SDR FDEA201209203371

- Difficulty date: September 20, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 18,830 hours, 10,372 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Crossbeam
- Part number: A5351021620401
- Condition: Dented
- Location: K Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LT WING KRUGER FLAP 1 EA DENTED AREA APPROX 2 IN LONG WAS   NOTED ON SUPPORT WEB JUST ABOVE KRUGER FLAP ACTUATOR ZONE 510.  REMOVED AND REPLACED LT WING KREUGER FLAP CROSSBEAM IAW SRM 51-72-10   PG 1-3
